pain from injection

Hi ladies, Just wondering if any one else has experienced the same from doing burserlin injections i have been doing them for 2 and a half weeks now, started on my Merional injections Wednesday, my husband is doing all my injections for me, last night when he came to do my burserlin one i could feel every little bit of the needle going in i know it sounds silly it felt like he was trying to put it through a wall than my stomach and it also felt like it had hit some thing and the pain from it was unbearable from it, i did also have some pain during the night from it. Has any else experienced the same from doing there injections?? xxx

2 Replies

  • I don't have pain as such, but my 2nd injection stung a hell of alot last night. Can you inject in a different place?

  • Hi YellowRose, Thankyou for your reply, i did call my clinic this morning as i was abit worried as i have'nt really had any pain from doing them like the pain i had last night from doing the Buserelin injection, the nurse told that the pain was probly from my stomach would harden and being so tender anyway from all the injections to try doing them in my leg, so i think i will try doing one in my leg tonight. Xx

You may also like...